# SDR CA980623021

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206B
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

(CAN) NR 5 CYLINDER WAS FOUND TO HAVE A CYLINDER SEPARATION.
